# SDR AALA202504225854

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 33,815 hours, 3,390 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 98059330235
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CREWREST EMERGENCY HATCH DOOR LIFT STRAP HANDLE IS TORN. MAINTENANCE REPLACED FORWARD CREWREST EMERGENCY HATCH DOOR LIFT STRAP HANDLE IAW AMM DMC B787-A-20-11A01-001-030A-A.
